Alert archive / California / Red Flag Warnings in 2008

Red Flag Warning 24, NWS Phoenix, AZ

January 16, 2008Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this red flag warning at Jan 16, 2008, 9:04 PM PST for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It was in force for 16 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 16, 2008, 9:04 PM PST (05:04 UTC)
Expired
Jan 17, 2008, 1:00 PM PST
In force
16 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 17, 3:29 AM PSTDUST STORMBeaumont, CABLOWING SAND ALONG INTERSATE 10 FROM BEAUMONT TO THE CALIFORNIA/ARIZONA STATE LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 5.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 00:00Z on 2008-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 00:00Z on 2008-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3300 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 170504
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1004 PM MST WED JAN 16 2008

AZZ131-CAZ231-232-171300-
/O.NEW.KPSR.FW.W.0024.080117T0504Z-080117T2100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
1004 PM MST WED JAN 16 2008 /904 PM PST WED JAN 16 2008/

...RED FLAG WARNING IN EFFECT UNTIL 2 PM MST /1 PM PST/
THURSDAY FOR STRONG NORTHERLY WINDS...LOW RELATIVE HUMIDITIES 
AND HIGH FIRE DANGER RATING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MST /1 PM PST/ THURSDAY FOR
THE LOWER COLORADO RIVER VALLEY...AS WELL AS THE LOWER ELEVATIONS OF
SOUTHEAST CALIFORNIA.

A TIGHT NORTH TO SOUTH SURFACE PRESSURE GRADIENT BEHIND AN EXITING
COLD FRONT WILL CONTINUE TO GIVE VERY GUSTY WINDS THE REMAINDER OF
TONIGHT...THROUGH THURSDAY MORNING...WITH WINDS DECREASING
THEREAFTER. IN ADDITION...A VERY DRY AIRMASS HAS OVERSPREAD THE
REGION BEHIND THIS FRONT...WITH ONLY VERY SMALL HUMIDITY RECOVERIES
SINCE AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED AND
WILL REMAIN IN EFFECT UNTIL THE WINDS START TO SUBSIDE THURSDAY
AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ESTLE
2 follow-up statements
000 
WWUS85 KPSR 170945
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST THU JAN 17 2008

AZZ131-CAZ231-232-172100-
/O.CON.KPSR.FW.W.0024.000000T0000Z-080117T2100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
245 AM MST THU JAN 17 2008 /145 AM PST THU JAN 17 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/
THIS AFTERNOON FOR STRONG NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES
FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM MST /1 PM PST/
THIS AFTERNOON FOR STRONG NORTHERLY WINDS AND LOW RELATIVE HUMIDITIES
OVER EASTERN RIVERSIDE AND IMPERIAL COUNTIES...AND FOR STRONG WINDS...LOW
RELATIVE HUMIDITIES AND HIGH FIRE DANGER ALONG THE COLORADO RIVER VALLEY.

WINDY WEATHER AND DRY CONDITIONS...IN ADDITION TO HIGH FIRE DANGER
RANTING ALONG THE COLORADO RIVER VALLEY...WILL CONTINUE THROUGH THE
EARLY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR THE SOUTHEAST
CALIFORNIA DESERTS AND THE LOWER COLORADO RIVER VALLEY UNTIL 2 PM
MST / 1 PM PST THIS AFTERNOON.

WIND SPEEDS ARE EXPECTED TO DECREASE AS THE AFTERNOON WEARS
ON...LOWERING BELOW CRITICAL FIRE WEATHER THRESHOLDS THIS AFTERNOON.
DRY DAY TIME CONDITIONS AND LOCALLY BREEZY WEATHER WILL CONTINUE
FRIDAY...YET CONDITIONS ARE NOT EXPECTED TO EXCEED CRITICAL FIRE
WEATHER THRESHOLDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD
OF THIS CONTINUED RED FLAG WARNING.

$$

WANEK
000 
WWUS85 KPSR 172105
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
205 PM MST THU JAN 17 2008

AZZ131-CAZ231-232-172215-
/O.EXP.KPSR.FW.W.0024.000000T0000Z-080117T2100Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
205 PM MST THU JAN 17 2008 /105 PM PST THU JAN 17 2008/

...RED FLAG WARNING HAS EXPIRED...

ALTHOUGH RELATIVE HUMIDITIES ARE STILL WELL BELOW CRITICAL VALUES...
WIND GUSTS ARE A BIT BELOW THRESHOLDS...AND ARE EXPECTED TO GRADUALLY
DECREASE THE REMAINDER OF THE AFTERNOON. THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE ON SCHEDULE.

$$

ESTLE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jan 16, 8:55 PM PST, 9 minutes earlier.

Area forecast discussion, Jan 16, 8:55 PM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 PM MST WED JAN 16 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED ACROSS MOST OF THE AREA
TONIGHT INTO THURSDAY IN THE WAKE OF A DRY COLD FRONTAL PASSAGE. IT
WILL BE COOLER THURSDAY AND THURSDAY NIGHT WITH NEAR OR SUBFREEZING
TEMPERATURES ACROSS MOST OF THE AREA THURSDAY NIGHT. TEMPERATURES
ARE EXPECTED TO MODERATE FRIDAY AND SATURDAY. AFTER SOME HIGH CLOUDS
MOVE OUT OF THE AREA TONIGHT...GENERALLY CLEAR SKIES ARE EXPECTED
THROUGH EARLY NEXT WEEK.

&&

.SHORT TERM...
TONIGHT THROUGH SATURDAY...
GUSTY WINDS ARE CONTINUING TO SPREAD ACROSS THE PHX CWA THIS EVENING
BEHIND A DEPARTING COLD FRONT THAT PUSHED THRU THE REGION TODAY. AT
PRESS TIME...SPEEDS WERE GENERALLY WELL BELOW WIND ADVISORY
THRESHOLDS...BUT WERE STILL CLOSE ALONG THE CO RIVER AND ALSO
WIND-PRONE PARTS OF THE SCNTRL DESERTS. ALTHO WE DECIDED TO ALLOW
WIND ADVISORY TO EXPIRE ON SCHD AT 02Z...ARE STILL A BIT CONCERNED
ABOUT RIBBON OF STRONG 925/850MB WINDS BOTH LATEST NAM/GFS ARE
PREDICTING TO MOVE DOWN THE CO RIVER LATER TONIGHT. MID SHIFT WILL
NEED TO KEEP A CLOSE EYE ON THIS. ALTHO LOW LEVEL WIND MAX WILL BE
DEPARTING THE AREA TOMORROW AS PRESSURE GRADIENTS RELAX...KBLH MOS
FCSTS WOULD SUGGEST THAT WE MAY HAVE A FEW HOURS OF WINDS NEARING
ADVISORY LEVELS BEFORE THINGS SETTLE DOWN IN THE AFTERNOON. WILL
BRIEF MID SHIFT ON THIS. TO BE SURE...WITH THE N/S TRAJECTORIES
BEHIND THE CURRENT TROUGH...WE WILL SEE VERY DRY HUMIDITIES NEXT
COUPLE OF DAYS. HAVE ALREADY UPDATED DEWPOINT GRIDS TO ACCOUNT FOR A
BIT MORE DRYING THAN EARLIER THOUGHT. SEE FIRE WX SECTION BELOW FOR
CONCERNS FOR REST OF TONIGHT/ TOMORROW.

TOMORROW NIGHT...WE SHOULD SEE LESS WINDS...AND BETTER RADIATIONAL
COOLING. THEREFORE...WITH COLD NATURE OF THE AMS...NEXT SHIFT MAY
NEED TO ISSUE A FREEZE WARNING.

FRIDAY THRU SATURDAY...AIRMASS WILL BEGIN THE GRADUAL WARMING
PROCESS UNDER RISING HEIGHTS/THICKNESSES. MUCH LESS WIND ALSO
EXPECTED BY THEN.

&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
A LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA IS EXPECTED TO MOVE
SOUTH ACROSS IDAHO SATURDAY NIGHT AND SUNDAY THEN DEVELOP SOUTHWEST
TO NORTHERN CALIFORNIA SUNDAY NIGHT....THEN SOUTH FROM THERE.
HOWEVER...IT IS QUESTIONABLE ABOUT HOW FAST OR SLOW IT WILL MOVE
SOUTH OVER CENTRAL AND SOUTHERN CALIFORNIA BEFORE EVENTUALLY SWINGING
EAST ACROSS OUR AREA. FOR THE TIME BEING...HAVE SHOWN SOME INCREASE
IN CLOUDINESS MONDAY THROUGH WEDNESDAY. HAVE ALSO SHOWN A SLIGHT
CHANCE OF SHOWERS IN JOSHUA TREE NATIONAL PARK TUESDAY...THEN OVER
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA TUESDAY NIGHT AND
WEDNESDAY.

&&

.AVIATION...
JANUARY 17 0440 GMT (JANUARY 16 2140 MST)

STRONG NORTHERLY WINDS WILL BE THE PRIMARY AVIATION CONCERN TONIGHT
AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHWEST U.S.

TAF SITE KPHX...CLASSIC N/S SURFACE PRESSURE GRADIENT WILL
RESULT IN A TENDENCY FOR N/NE WINDS THRU ABOUT 09Z OR SO AT KPHX
BEFORE LOCAL TERRAIN EFFECTS TURN WIND AROUND TO THE W OR EVEN SW
TOWARDS DAYBREAK. AFTER SUNRISE...WINDS WILL TURN BACK AROUND TO NE
AND REMAIN THERE REST OF THE DAY. MEANWHILE...KIWA WILL LIKELY
BEHAVE MORE NORMAL WITH THIS PRESSURE GRADIENT SETUP...WITH
DIRECTIONS REMAINING GENERALLY OUT OF THE NE THROUGHOUT THE PERIOD.
MEANWHILE...NRN METRO AIRFIELDS...SUCH AS KDVT AND KSDL WILL BLOW
N/NE ALL NIGHT WITH SPEEDS GUSTING BETWEEN 20 AND 30KTS AT TIMES.

CO RIVER TAF SITES MEANWHILE WILL BLOW CONSISTENTLY FROM THE N THRU
THE PERIOD...GUSTING AT TIMES TO 30KTS...ESPECIALLY AT KBLH. WINDS
WILL BE TAPERING OFF BY MID THU AFTERNOON. KIPL WILL BLOW LESS...
WITH SPEEDS GENERALLY UNDER 20KTS FOR THE MOST PART.

CWA-WIDE...CIRRUS LEVEL CLOUDINESS WILL MOVE OUT LATER TONIGHT
GIVING WAY TO MAINLY FEW-SCT250 AT BEST BY MORNING.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

FIRE WEATHER...
JANUARY 17 0450 GMT (JANUARY 16 2150 MST)

DECIDED TO HOIST ANOTHER RED FLAG WARNING DUE TO CONTINUED STRONG
WINDS...WITH LITTLE LET-UP IN SITE...ALONG WITH EXTREMELY LOW
HUMIDITIES. HAVE BEEN EXPECTING SOME RECOVERIES THIS EVENING...BUT
THEY HAVE BEEN MODEST AT BEST...AND RED FLAG CONDITIONS ARE STILL
OCCURING AS OF THIS WRITING. ALTHOUGH THERE MAY BE A BRIEF LULL IN
THE WINDS TONIGHT...THEY SHOULD PICK UP AGAIN AFTER DAYBREAK THU.
AND...ALTHOUGH HUMIDITIES MAY BRIEFLY RECOVER ABOVE 15 PERCENT
CRITICAL THRESHOLDS...THEY WILL LIKELY HEAD TO LOWER VALUES QUICKLY
AFTER SUNRISE. SO...WILL KEEP RFW GOING UNTIL 21Z.

FRIDAY THROUGH TUESDAY...
NORTHERLY BREEZES AND DRY CONDITIONS WILL CONTINUE INTO FRIDAY.
SATURDAY AND SUNDAY WILL BE BETWEEN WEATHER SYSTEMS...WITH ANOTHER
TROF OF LOW PRESSURE SWINGING THROUGH SOUTHERN CALIFORNIA AND
ARIZONA STARTING MONDAY. AT THIS TIME...THIS SYSTEM LOOKS TO BE
ANOTHER DRY ONE...THUS HAZARDOUS FIRE WEATHER CONDITIONS ARE
POSSIBLE AGAIN EARLY NEXT WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING FOR THE LOWER COLORADO RIVER
     VALLEY...FIRE WEATHER ZONE 131...UNTIL 2 PM MST THURSDAY.

CA...RED FLAG WARNING FOR ERN RIVERSIDE COUNTY...AND IMPERIAL
     COUNTY INCLUDING THE LOWER COLORADO RIVER VALLEY...FIRE WEATHER
     ZONES 231...AND 232 UNTIL 1 PM PST THURSDAY.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...ESTLE
LONG TERM...ELLIS
AVIATION...ESTLE
FIRE WEATHER...ESTLE
Hazardous weather outlook, Jan 16, 4:19 AM PST, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
519 AM MST WED JAN 16 2008

AZZ021>024-026>028-171230-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
519 AM MST WED JAN 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT ASSOCIATED WITH AN AREA OF LOW PRESSURE MOVING
THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY NORTH WINDS TODAY
ACROSS SOUTHWEST AND SOUTH-CENTRAL ARIZONA. THE STRONGEST WINDS ARE
EXPECTED LATE THIS MORNING THROUGH EARLY EVENING...WITH SUSTAINED
WIND SPEEDS OF 20 TO 30 MPH AND GUSTS TO 35 MPH THIS AFTERNOON.
STRONG NORTHERLY WINDS COULD CAUSE AREAS OF BLOWING DUST AND SAND
ACROSS THE WEST CENTRAL DESERTS...WITH POSSIBLE REDUCTIONS IN
VISIBILITY TO 1 MILE AT TIMES. PERSONS TRAVELING SHOULD ALSO BE
PREPARED FOR STRONG CROSS WINDS FROM THE NORTH WHEN TRAVELING ALONG
WEST TO EAST RUNNING ROADWAYS AND HIGHWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ALTHOUGH WIND SPEEDS WILL DECREASE SOMEWHAT OVERNIGHT...BUILDING
SURFACE HIGH PRESSURE OVER THE FOUR CORNERS REGION IN THE WAKE OF
TODAYS WEATHER SYSTEM WILL CONTINUE BREEZY TO LOCALLY WINDY
CONDITIONS THROUGH THURSDAY. WIND SPEEDS WILL INCREASE AFTER SUNRISE
AND A WIND ADVISORY MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-025-CAZ030>033-171230-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
519 AM MST WED JAN 16 2008 /419 AM PST WED JAN 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT ASSOCIATED WITH AN AREA OF LOW PRESSURE MOVING
THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY NORTH WINDS TODAY
OVER SOUTHEAST CALIFORNIA AND ALONG THE COLORADO RIVER VALLEY. A
WIND ADVISORY IS IN EFFECT FOR THESE AREAS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS MORNING THROUGH EARLY EVENING...WITH SUSTAINED
WIND SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 40 MPH THIS
AFTERNOON. STRONG NORTHERLY WINDS COULD CAUSE AREAS OF BLOWING DUST
AND SAND...WITH POSSIBLE REDUCTIONS IN VISIBILITY TO 1 MILE AT TIMES.
PERSONS TRAVELING IN THE ADVISORY AREA SHOULD BE PREPARED FOR
POSSIBLE REDUCTIONS IN VISIBILITY...AS WELL AS STRONG CROSS WINDS
FROM THE NORTH WHEN TRAVELING ALONG WEST TO EAST RUNNING ROADWAYS AND
HIGHWAYS. THE STRONG WINDS COMBINED WITH DRIER AIR MOVING INTO THE
REGION WILL ALSO RESULT IN ELEVATED THREAT FOR WILDFIRES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ALTHOUGH WIND SPEEDS WILL DECREASE SOMEWHAT OVERNIGHT...BUILDING
SURFACE HIGH PRESSURE OVER THE FOUR CORNERS REGION IN THE WAKE OF
TODAYS WEATHER SYSTEM WILL CONTINUE BREEZY TO LOCALLY WINDY
CONDITIONS THROUGH THURSDAY. WIND SPEEDS WILL INCREASE AFTER SUNRISE
AND ANOTHER WIND ADVISORY MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 9:15 PM PSTWind AdvisoryPSR12 hr
Jan 17, 2:09 AM PSTFreeze WarningPSR30 hr

Nearby

Red Flag Warnings in California, 2008Red Flag Warnings in Arizona, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.